# SDR DALA2024030402993

- Difficulty date: July 8, 2021
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 91,811 hours, 40,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 760-860
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTA MONITOR INSPECTION LOG REF ERA 592713-14, CORROSION WAS FOUND AFFECTING THE FUSELAGE SKIN AT SEVERAL LOCATIONS BETWEEN STA 760-860 AND BETWEEN S-15R AND S-19R.
